MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ 10 ML SYRINGE WITH INTERLINK® VIAL ACCESS; HYPODERMIC SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ 10 ML SYRINGE WITH INTERLINK® VIAL ACCESS; HYPODERMIC SYRINGE WITH NEEDLE
Catalog Number 303405
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ 10 ml syringe with interlink® vial access contained foreign matter.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: one opened blisterpack containing a 10ml syringe with needle attached was received in an envelope.The package was confirmed to be from batch #8010900 (p/n 303405).Stopper was observed to have a large piece of foreign matter attached to the top, in the fluid path.The foreign matter appeared to be a large piece of tape, larger than level 3 in size.Potential root cause for the foreign matter defect is associated with the assembly process.No corrective actions are necessary based on the defective rate identified.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD¿ 10 ML SYRINGE WITH INTERLINK® VIAL ACCESS
Common Device Name
HYPODERMIC SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7986812
Report Number1213809-2018-00679
Device Sequence Number19146170
Product Code FMI
UDI-Device Identifier30382903034056
UDI-Public30382903034056
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303405
Device Lot Number8010900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;